# SDR CALA2021070901052

- Difficulty date: July 9, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 85,986 hours, 33,138 cycles
- Engine: Iae V2527A5
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Actuator
- Part number: 1777MK2
- Part serial: 7718
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PER CREW,  NR 2 ENGINE EXCEEDS EGT. PLANE MADE A GATE RETURN UPDATED AIR RETURN CREW REPORTED EVENT HAPPENED IN FLIGHT BEFORE FLAP RETRACT BELOW POPPING FROM NR 2 ENG. 11,000'' ALT. DEAD HEAD PILOT CAPT SITTING ABOVE WING REPORTED (REPORT AIDS) SHOW TOVL1= 0004 SEC, TOVL2= 0000, TOVL3= 0000 AND EIS1, 2 AND 3 (DMC1, 2, & 3) ALL SHOW EGT2 PEAK AT 639. SO EGT PEAKED AT 639 FOR 04 SECOND.  REF TSM 77-00-00-810-818-B PARA. 4.E (1). AND SHEET 2 TRANSIENT OVERTEMP IN AREA "A1" HAPPENED. E2 SN V10162: REF TSM 77-00-00-810-818-B, GAS PATH ADVISORY REF LOG PAGE 6609524. 2.5 BLEED ACTUATOR REPLACED
